Serotonin syndrome induced by augmentation of SSRI with methylphenidate

@article{Ishii2008SerotoninSI,
  title={Serotonin syndrome induced by augmentation of SSRI with methylphenidate},
  author={Motoyasu Ishii and Yoshitaka Tatsuzawa and A. Yoshino and S. Nomura},
  journal={Psychiatry and Clinical Neurosciences},
  year={2008},
  volume={62}
}
AUGMENTATION OF SELECTIVE serotonin re-uptake inhibitor (SSRI) therapy with methylphenidate is one form of next-step treatment for patients with refractory major depression, especially in elderly patients. We present what we believe to be the first reported case of serotonin syndrome induced by augmentation of SSRI with methylphenidate. A 62-year-old woman was admitted to National Defense Medical College Hospital because of a severe major depressive episode. She had no prior history of… Expand
23 Citations
Selective Serotonin Reuptake Inhibitors
Addiction-related gene regulation: Risks of exposure to cognitive enhancers vs. other psychostimulants
  • 34
...
1
2
3
...